| Model Number |
CANNULA W/ OBLIQUE WINDOW:11 X 134MM |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 06/04/2024, it was reported by a sales representative via (b)(4) that an ar-s3420-110-134 didn't pass or fit through the cannula.This was discovered during a case with no patient harm.
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-s3420-110-134 cannula, w/ oblique window was received for investigation.Visual inspection of the device noted damaged to the diameter of the device, it was bent and slightly warped.Functional testing was conducted by attempting to pass the returned device through an ar-s3350-1015-139 spine endoscope and it was noted that the endoscope could not pass or fit through the cannula.The most likely cause for the reported failure can be attributed to misuse/mishandling due to the damage to the device.Refer to investigation photos.